# SDR FDEA202010160017

- Difficulty date: October 16, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: AYB70151
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FUSELAGE STRUCTURE SEEN THROUGH WING BODY FAIRING 154AB, STA 1156   STRINGER 39, FITTING CRACKED, MARKED.  REPAIRED AREA REFERENCE EA 8-5310-T0357883.
